Forum > Topic Details


When should I seek medical help if I experience side effects from Fildena?

When should I seek medical help if I experience side effects from Fildena?

by stephen Barkin (Posts: 0) » about 21 days ago

If you experience side effects from Fildena or any medication, it's important to be aware of when to seek medical help. Here are some general guidelines: Severe Side Effects: If you experience severe side effects such as chest pain, difficulty breathing, severe dizziness, or a prolonged and painful erection (priapism), seek medical help immediately. These could indicate serious complications that require urgent attention. Allergic Reactions: Symptoms such as rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, or trouble breathing could indicate an allergic reaction. Seek immediate medical attention if you experience these symptoms after taking Fildena. Persistent or Worsening Side Effects: If you have side effects that persist or worsen over time, even if they are not severe, it's advisable to consult with a healthcare provider. They can evaluate whether the medication is suitable for you or if adjustments are needed. Unusual Symptoms: Any unusual symptoms that you suspect may be related to Fildena should be discussed with your healthcare provider. They can help determine if the symptoms are side effects or if there may be another underlying cause. Always follow the guidance provided by your healthcare provider or the medication's package insert regarding side effects and when to seek medical help. If in doubt or experiencing concerning symptoms, it's best to err on the side of caution and seek medical advice promptly.

(0) Answer(s)